Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Palpitation while sleeping chest up, suffering from nephritic syndrome, chest pain on feeling panic. Cure?

I am 41year male, I get palptation when I sleep straight with chest up, but I have consulted cardiologist have done TMT, echo, everything is normal I have been given BetaCap TR 40MG in morning and clonotril 0.25MG In the night. I am also suffering from minimum change nephritic syndrome from last 2year it is stable I am medication for the same taking Telma 40 MG at night, Razel 10MG at night and Telma 20MG in the morning. Every day by evening I get very panic and I feel that something is going to happen and I started feeling chest pain due to this I have consulted cardiologist and done above mentioned tests.
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
your symptoms mainly suggest your anxiety about the health.
As you have already evaluated by a cardiologist and a nephrologist , it is not necessary for forther tests.
You continue your medication and carry regular check ups and participate in stress relief programs.
Answered: Tue, 19 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor